# SDR UHLA2014030200183

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,868 hours, 8,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT REAR SERVICE DOOR WILL NOT ARM.  ADJUSTED L2 DOOR ESCAPE SLIDE FITTING IAW AMM 52-12-41.  OPS CHECK GOOD.
